hello, i am a 35 year old male. 6` 180 pounds. somewhat fit.i dont drink i dont do drugs. i eat healthy. a few months ago i awoke from bed to strange chest pains. i could not breath. i immediately began to feel my brain get foggy and i could not think strait. so i shot out of bed to call 911 not realizing my right leg and arm had gon compleatly numb and lifeless. causing me to crash through my bedroom door and into the hallway injuring myself more than i was feeling allready.i began to panic and become very faint. tears ran down my face like a faucet but i was not crying. my breath began to get less and less. and i felt my sisters hand on my chest. i could not make out what she was saying but she called 911. in record time the ambulance showed to my home and raced me to the emergency. i was hooked up to an ekg and an iv was set the moment i arrived. i was taken for many different tests and scans. blood tests. mri, the works. as a few hours had gone bymy body had begun to return to normal. i felt better only a little weak and my face really hurt from smashing into the wall so hard. i had been anministered nothing while at the hospital. all of my tests came back with normal and excellent readings. nothing unusual in my scans and nothing abnormal anywhere. the doctor prescribed me
ativan and told me i have extreme anxiety and depression disorded. i was dumbfounded. could not believe it. but i was discharged from the hospital and went home. i was told to change my diet and that i have irritable bowel syndrome. i was diagnosed with something that doctors say they dont know how to cure or what its caused by. thats just obsurd to me. how am i supposed to live my life when these tbings happen to me at any moment of the day now. since my first episode i have been back to the hospital 6 times. each time my attackshave been getting worse and lasting longer. i tried taking the ativan but i still had an attack anyways. the only difference this time was that the drugs just made me not really care..lol..thats sounds stupid i know. i was in the middle of the supermarket and fell down to my knees. could not breath or see. someone came running to me and asked me if i needed some help. i just remember laughing and i said no thank you my doctor gave me ativan for my problem.ill be ok. the man still called 911 and again i was in the hospital. just a different doctor telling me the same thing. and they need to up my dose to 2 mg instead of the 1 mg originally prescribed. so after reading some of the things some people have written regarding tese symptoms i believe there to be something seriously wrong with me and noone can figure out why. that in itself is giving me anxiety now. and im not wanting to go to sleep anymore. i really wish someone knew what is really going on inside of me. i would really appreciate some advice. thank you..
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?